An improved bound for k-sets in three dimensions

M. Sharir, S. Smorodinsky, G. Tardos

Research output: Article

42 Citations (Scopus)

Abstract

We prove that the maximum number of k-sets in a set S of n points in ℝ 3 is O(nk3/2). This improves substantially the previous best known upper bound of O(nk5/3) (see [7] and [1]).

Original languageEnglish
Pages (from-to)195-204
Number of pages10
JournalDiscrete & Computational Geometry
Volume26
Issue number2
Publication statusPublished - 2001

Fingerprint

Three-dimension
Upper bound

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computational Theory and Mathematics
  • Discrete Mathematics and Combinatorics
  • Geometry and Topology

Cite this

An improved bound for k-sets in three dimensions. / Sharir, M.; Smorodinsky, S.; Tardos, G.

In: Discrete & Computational Geometry, Vol. 26, No. 2, 2001, p. 195-204.

Research output: Article

Sharir, M, Smorodinsky, S & Tardos, G 2001, 'An improved bound for k-sets in three dimensions', Discrete & Computational Geometry, vol. 26, no. 2, pp. 195-204.
Sharir, M. ; Smorodinsky, S. ; Tardos, G. / An improved bound for k-sets in three dimensions. In: Discrete & Computational Geometry. 2001 ; Vol. 26, No. 2. pp. 195-204.
@article{3375fcc3f3714da8bc944845f7668a0a,
title = "An improved bound for k-sets in three dimensions",
abstract = "We prove that the maximum number of k-sets in a set S of n points in ℝ 3 is O(nk3/2). This improves substantially the previous best known upper bound of O(nk5/3) (see [7] and [1]).",
author = "M. Sharir and S. Smorodinsky and G. Tardos",
year = "2001",
language = "English",
volume = "26",
pages = "195--204",
journal = "Discrete and Computational Geometry",
issn = "0179-5376",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - An improved bound for k-sets in three dimensions

AU - Sharir, M.

AU - Smorodinsky, S.

AU - Tardos, G.

PY - 2001

Y1 - 2001

N2 - We prove that the maximum number of k-sets in a set S of n points in ℝ 3 is O(nk3/2). This improves substantially the previous best known upper bound of O(nk5/3) (see [7] and [1]).

AB - We prove that the maximum number of k-sets in a set S of n points in ℝ 3 is O(nk3/2). This improves substantially the previous best known upper bound of O(nk5/3) (see [7] and [1]).

UR - http://www.scopus.com/inward/record.url?scp=0035612718&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035612718&partnerID=8YFLogxK

M3 - Article

VL - 26

SP - 195

EP - 204

JO - Discrete and Computational Geometry

JF - Discrete and Computational Geometry

SN - 0179-5376

IS - 2

ER -